<  Back to the Polytechnique Montréal portal

Escaping Unknown Discontinuous Regions in Blackbox Optimization

Charles Audet, Alain Batailly and Solène Kojtych

Article (2022)

An external link is available for this item
Department: Department of Mechanical Engineering
Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/52167/
Journal Title: SIAM Journal on Optimization (vol. 32, no. 3)
Publisher: Society for Industrial and Applied Mathematics Publications
DOI: 10.1137/21m1420915
Official URL: https://doi.org/10.1137/21m1420915
Date Deposited: 18 Apr 2023 14:58
Last Modified: 05 Apr 2024 15:44
Cite in APA 7: Audet, C., Batailly, A., & Kojtych, S. (2022). Escaping Unknown Discontinuous Regions in Blackbox Optimization. SIAM Journal on Optimization, 32(3), 1843-1870. https://doi.org/10.1137/21m1420915

Statistics

Dimensions

Repository Staff Only

View Item View Item